MAUDE Adverse Event Report: ARTHREX, INC. GALILEO® CAPTURING ROD; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. GALILEO® CAPTURING ROD; INTRAMED FIXATN ROD AND ACCESS
Model Number GALILEO® CAPTURING ROD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/03/2025, it was reported by a sales representative via (b)(4) that an ar-9095-66 lag screw capturing rod broke.While inserting the troch nail lag screw, the capture rod snapped off in the capture nut of the lag screw inserter.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: b5, d1, d2a, d2b, d4, g3, g4, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as excessive mechanical stress during insertion.
 
Event or Problem Description
Additional information was received on 24-feb-26 that 5033-100 was the device that actually broke.

Brand Name
GALILEO® CAPTURING ROD
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23887415
Report Number1220246-2025-05790
Device Sequence Number9464477
Product Code HSB
UDI-Device Identifier00888867447998
UDI-Public(01)00888867447998(11)250522(10)53370
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K202099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGALILEO® CAPTURING ROD
Device Catalogue Number5033-100
Device Lot Number212534
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown